# SDR CNMA20111026041

- Difficulty date: October 26, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N558AX
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 50,943 hours, 14,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DECK PLATE STA 1912, RBL 47 OUT OF LIMITS.  CUT OUT DAMAGED AREA FABRICATED AND INSTALLED DOUBLER REPAIR IAW SRM 53-60-51, FIG 201, 51-20-01.
